ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Natural modes of a coupled non-linear system

Anand, GV (1972) Natural modes of a coupled non-linear system. In: International Journal of Non-Linear Mechanics, 7 (1). pp. 81-91.

[img] PDF
Modes.pdf - Published Version
Restricted to Registered users only

Download (637kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/0020-7462(72)90023-6


The natural modes of a non-linear system with two degrees of freedom are investigated. The system, which may contain either hard or soft springs, is shown to possess three modes of vibration one of which does not have any counterpart in the linear theory. The stability analysis indicates the existence of seven different modal stability patterns depending on the values of two parameters of non-linearity.

Item Type: Journal Article
Publication: International Journal of Non-Linear Mechanics
Publisher: Elsevier Science
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Electrical Sciences > Electrical Communication Engineering
Date Deposited: 13 Jul 2010 06:24
Last Modified: 19 Sep 2010 06:10
URI: http://eprints.iisc.ac.in/id/eprint/29159

Actions (login required)

View Item View Item